JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 5, Article 75
A New Inequality Similar to Hilbert's Inequality

    Authors: Bicheng Yang,  
    Keywords: Hilbert's inequality, Weight coefficient, Cauchy's inequality.  
    Date Received: 17/05/01  
    Date Accepted: 17/07/02  
    Subject Codes:


    Editors: Josip E. Pecaric,  

In this paper, we build a new inequality similar to Hilbert's inequality with a best constant factor. As an application, we consider its equivalent form.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login